# SDR SWAA2022020333866

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO. BAFFLE CRACKED AT BS 500A +19 LBL 25 / REMOVED CRACKED BAFFLE AT BS 500A+19; LBL 25 IAW SRM 51-40-02-0G-0. INSTALLED NEW BAFFLE; PO# 1055865 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7510
